U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

How can i calm the side effects of tazorac (tazarotene)?

1 doctor answer4 doctors weighed in
Dr. Larry Xanthopoulos
Pediatrics 22 years experience
Tazorac (tazarotene): Apply tazorac (tazarotene) every other night to decrease side effects. Apply moisturizer to the face to keep from getting too dry
Dr. Glynis Ablon
Dermatology 29 years experience
absolutely decrease frequency of use and you will get to the point where you can use it more frequently.
Nov 20, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old member asked:
1 doctor answer2 doctors weighed in
A 40-year-old member asked:
2 doctor answers2 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 21, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.